A hybrid method for singularly perturbed delay boundary value problems exhibiting a right boundary layer

Document Type : Research Paper


Department of Mathematics‎, ‎Changshu Institute of Technology‎, ‎Changshu‎, ‎Jiangsu 215500‎, ‎China


The aim of this paper is to present a numerical method for singularly perturbed convection-diffusion problems with a delay. The method is a combination of the asymptotic expansion technique and the reproducing kernel method (RKM). First an asymptotic expansion for the solution of the given singularly perturbed delayed boundary value problem is constructed. Then the reduced regular delayed differential equation is solved analytically using the RKM. An error estimate and two numerical examples are provided to illustrate the effectiveness of the present method. The results of numerical examples show that the present method is accurate and efficient.


Main Subjects

Volume 41, Issue 5 - Serial Number 5
October 2015
Pages 1235-1247
  • Receive Date: 06 March 2014
  • Revise Date: 17 July 2014
  • Accept Date: 31 July 2014
  • First Publish Date: 01 October 2015